You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Rationals Are Countable: Euclid's Proof
Jerzy Czyz and William Self
The College Mathematics Journal
Vol. 34, No. 5 (Nov., 2003), pp. 367-369
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/3595818
Page Count: 3